Control of systems with actuator nonlinearities: An LMI approach

Vikram Kapila, Andrew G. Sparks, Haizhou Pan

Research output: Contribution to journalConference article

Abstract

In this paper, we develop a static, full-state feed-back and a dynamic, output feedback control design framework for continuous-time, multivariable, linear, time-invariant systems subject to time-invariant, sector-bounded, input nonlinearities. The proposed framework directly accounts for robust stability and robust performance over the class of input nonlinearities. Specifically, the problem of feedback control design in the presence of time-invariant, sector-bounded, input nonlinearities is embedded within a Lure-Postnikov Lyapunov function framework. Next, a set of linear matrix inequalities are constructed whose solution guarantees closed-loop asymptotic stability, with guaranteed domains of attraction, in the face of time-invariant, sector-bounded, actuator nonlinearities. An illustrative numerical example is presented to demonstrate the effectiveness of the proposed approach.

Original languageEnglish (US)
Pages (from-to)3201-3205
Number of pages5
JournalProceedings of the American Control Conference
Volume5
StatePublished - 1999
EventProceedings of the 1999 American Control Conference (99ACC) - San Diego, CA, USA
Duration: Jun 2 1999Jun 4 1999

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Control of systems with actuator nonlinearities: An LMI approach'. Together they form a unique fingerprint.

  • Cite this